Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some involutorial line transformations interpreted as points of $V_2$ of $S_5$


Author: J. M. Clarkson
Journal: Bull. Amer. Math. Soc. 38 (1932), 533-540
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 554--559
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 2 (1933), 149--154
MathSciNet review: 1562454
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05442-8
PII: S 0002-9904(1932)05442-8